# SDR 2001F00051

- Difficulty date: June 8, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROWS 27 AND 29 INOPERATIVE.  DURING TROUBLESHOOTING FOUND BATTERY PACK AT DOOR R3 WITH LOW VOLTAGE.  REPLACED BATTERY PACKS AT AFT GALLEY RIGHT AND DOOR R3, SYSTEM OPS CHECKED GOOD.  (M)
